MathSciNet Relay Station
MathSciNet bibliographic data
MR2216262 (2007e:13034) 13H10 (13C40 13D40)
Kleppe, Jan O. Maximal families of Gorenstein algebras. Trans. Amer. Math. Soc. 358 (2006), no. 7, 3133–3167 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement